Morrisons Long Lasting Ibuprofen Capsules 8 per pack

£1.85

23.1p each
This product is age restricted to 18 years or over
You'll be asked to confirm that you are over 18 on delivery.

Advertised products

Product information

Ibuprofen

For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for relief of the symptoms of colds and flu.

Ingredients
Each prolonged release capsule contains Ibuprofen 200mg

Categories

Ratings and reviews

2.5
1
1
1
0
3
6
Customers rated this product
50%
Customers would recommend this product

Customer reviews (6)

Sort by:
05 November 2019 by 
Good pain relief, packaging needs care

I've found these to provide excellent pain relief. However, I keep just the foil pack in my handbag for convenience. Have just checked and there is nothing to show the strength of the dose on this foil pack. I had to go online to find out if it was 200 or 400mg. Type generally is small. A bit bigger please for we oldies.

Was this helpful? (1) (1)
05 October 2019 by 
Made no difference

Bought this product as couldn’t find the Morrison’s pain relief extra and thought this may work. Got it home and genuinely made no difference to pain whatsoever. Thought I’d give it a second chance on a different occasion and the exact same problem again. Really wouldn’t bother with these. 

Was this helpful? (0) (2)
10 October 2017 by 
No Strength Stated!

Strength of tablet in mg not stated in picture or product information - useless!

Was this helpful? (13) (4)
02 July 2017 by 
expensive

compared to other shops these are too expensive

Was this helpful? (3) (5)
11 October 2016 by 
works well

At first I thought theses were a con, only 8 capsules and thinking that a pack would only last one day... Anyway theses are Very Long Lasting, you take two tablets twice a day meaning the box lasts two whole days if you are in serious pain. Pain Relief is released slowly over 12 hours and despite having a trapped nerve in my back I did not feel the need for any additional pain relief.

Was this helpful? (19) (1)
25 September 2016 by 
Product information

No strength indicated prior to ordering !!! How many ???mg.

Was this helpful? (26) (4)

Your rating and review

Disclaimer

This page serves as a summary for information purposes only, and are designed to enhance your shopping experience on the website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Shop is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Shop has no control over and no liability for the contents of that website. You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Shop Limited's prior consent, nor without due acknowledgement.

We use cookies to make this site work, tailor your experience and improve your journey. By continuing to use this site you are consenting to the use of cookies. Find out more here